MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261414
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices associated to this event include: pxc201000/(b)(6), udi: (b)(4), (b)(6), pxc201400/(b)(6), udi: (b)(4), (b)(6).The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis and the gore® excluder® iliac branch endoprostheses states; adverse events that may occur and / or require intervention include but are not limited to: endoleak, aneurysm enlargement w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2010, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis (pxt261414/(b)(6), pxc201000/(b)(6), pxc201400/(b)(6).The patient tolerated the procedure.On (b)(6) 2024, the patient underwent reintervention for aneurysm enlargement.The physician stated no allegation against devices and believes the growth is due to disease progression.The physician chose to reintervene and a gore® excluder® iliac branch endoprosthesis (ceb231210a/(b)(6) and gore® viabahn® vbx balloon expandable endoprosthesis (bxal083901a/unk) and a gore® excluder® conformable aortic extender component were implanted.The physician extended proximally from the trunk ipsilateral leg with the aortic extender conformable and the iliac branch component was put in the right common iliac artery and extended with a gore® viabahn® vbx balloon expandable within the right internal iliac artery.The left side was exended distally with a contralateral leg component.It is unknown which contralateral leg was on the left side from the initial procedure.On (b)(6) 2024, patient was discharged and is doing well.On (b)(6) 2025, the patient underwent endovascular reintervention for a possible type ii endoleak and a possible type ib endoleak on either side and aneurysm enlargement.It was reported that the aneurysm had enlarged from 4cm and now measured 20cm.The left side was relined with two contralateral leg components and the internal iliac artery was relined with an additional gore® viabahn® vbx balloon expandable endoprosthesis (bxal083901a/unk).The physician does not allege a deficiency of the devices.The physician believes enlargement of the aneurysm and suspected unknown endoleak(s) coupled with disease progression is causing pressure to the grafts which may have caused the gore® viabahn® vbx balloon expandable to shift and lose seal.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21589864
Report Number3007284313-2025-03823
Device Sequence Number15684627
Product Code MIH
UDI-Device Identifier00733132610228
UDI-Public(01)00733132610228(17)130331
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Catalogue NumberPXT261414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT MEDICAL HISTORY INCLUDES BUT IS NOT LIMITE
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age73 YR
Patient SexMale